ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Liapunov transformations of nonlinear periodic differential eqautions.

D. Pashutkin1

AnnotationIt's a well known fact that linear differential equations are reducible to linear autonomous deffintial equation with a constant matrix (Floquet-Liapunov theorem). We consider nonlinear periodic differential equation and construct the example of nonreducible differential equation to autonomous equation in the special Liapunov group of nonlinear transformations containing linear Liapunov transformations
Keywordsdifferential equations,reducibility,Liapunov trasformation.

Citation: D. Pashutkin, "[Liapunov transformations of nonlinear periodic differential eqautions.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,12:2 (2010) 102–105 (In Russian)